Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 48, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Jun 10, 2010, 2:24 AM MDT for Cherry County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2010, 2:24 AM MDT (08:24 UTC)
- Expired
- Jun 10, 2010, 3:00 AM MDT
- In force
- 36 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Cherry County, NE
The radar
The North Platte radar (KLNX), 68 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 8:45 PM MDT | Severe Thunderstorm Watch | SPC | 11 hr |
| Jun 10, 2:16 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
481 WFUS53 KLBF 100824 TORLBF NEC031-100900- /O.NEW.KLBF.TO.W.0048.100610T0824Z-100610T0900Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 224 AM MDT THU JUN 10 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 300 AM MDT * AT 220 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR SPECKEL MEIR LAKE...OR 31 MILES NORTHWEST OF MULLEN...AND MOVING EAST AT 40 MPH. * THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH CENTRAL CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4237 10103 4213 10114 4233 10153 4241 10148 TIME...MOT...LOC 0824Z 288DEG 33KT 4236 10141 $$ CDC
2 follow-up statements
628 WWUS53 KLBF 100852 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 352 AM CDT THU JUN 10 2010 NEC031-100900- /O.CON.KLBF.TO.W.0048.000000T0000Z-100610T0900Z/ CHERRY NE- 252 AM MDT THU JUN 10 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CHERRY COUNTY UNTIL 300 AM MDT... AT 248 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES SOUTHWEST OF HIGHWAY 97 CROSSING BIG CREEK...OR 18 MILES NORTH OF MULLEN...MOVING EAST AT 40 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH CENTRAL CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4238 10118 4237 10103 4213 10114 4221 10129 TIME...MOT...LOC 0853Z 288DEG 33KT 4228 10107 $$ CDC
526 WWUS53 KLBF 100858 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 AM CDT THU JUN 10 2010 NEC031-100908- /O.EXP.KLBF.TO.W.0048.000000T0000Z-100610T0900Z/ CHERRY NE- 258 AM MDT THU JUN 10 2010 ...THE TORNADO WARNING FOR SOUTH CENTRAL CHERRY COUNTY WILL EXPIRE AT 400 AM CDT/300 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4238 10118 4237 10103 4213 10114 4221 10129 TIME...MOT...LOC 0858Z 288DEG 33KT 4226 10101 $$ CDC
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 9, 7:05 PM MDT, 7 hours 19 minutes earlier.
Area forecast discussion, Jun 9, 7:05 PM MDT, 7 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT WED JUN 9 2010
.HYDROLOGIC DISCUSSION UPDATE...
FLOODING OF THE NORTH PLATTE RIVER HAS BEEN REPORTED ON THE
NORTH PLATTE RIVER UPSTREAM OF LISCO IN SOUTHERN GARDEN COUNTY. THE
INCREASED FLOW FROM THE HEAVY RAIN THAT OCCURRED IN THE NEBRASKA
PANHANDLE THIS EVENING WILL RESULT IN HIGHER STAGES ON THE NORTH
PLATTE RIVER THAN THE WARNING ISSUED THIS MORNING HAD FORECAST FOR
LISCO AND LEWELLEN. IN ADDITION...ANOTHER CONVECTIVE SYSTEM IS
DEVELOPING IN WYOMING THAT MAY BRING ADDITIONAL VERY HEAVY RAIN TO
THE NORTH PLATTE RIVER.
&&
.PREVIOUS DISCUSSION...
625 PM CDT WED JUN 9 2010
.AVIATION UPDATE...
WE HAVE INCLUDED INSTRUMENT CEILINGS IN THE LBF TAF. CURRENT
INDICATIONS ARE THAT THE LOWEST LAYERS WILL BE SATURATED BUT...WITH
WIND CONTINUING AT OR ABOVE 6KT...STRATUS IS MORE LIKELY THAN FOG.
&&
.SYNOPSIS...
H5 LOW OVER THE GREAT LAKES WITH WEAK RIDGING INTO THE NORTHERN
PLAINS AS ANOTHER H5 LOW MOVES ACROSS WASHINGTON STATE.
&&
.DISCUSSION...
MODELS IN FAIR AGREEMENT THIS AFTERNOON WITH GFS HAVING A BETTER
HANDLE ON CONVECTION MOVING ACROSS THE PANHANDLE HAVE TRENDED
TOWARDS A GFS SOLUTION. NICE WAVE MOVING ACROSS EASTERN PLAINS OF
WYOMING AND COLORADO AS SEEN IN IR WILL PROVIDE THE LIFT THIS
EVENING FOR SCATTERED THUNDERSTORM DEVELOPMENT OVER NORTHWEST
NEBRASKA. CINH IS QUESTIONABLE BUT CAP IS BREAKING OVER THE
PANHANDLE. BUMPED TEMPS UP SOME TO COME IN BETTER AGREEMENT WITH
SURROUNDING OFFICES ON THURSDAY BUT MAY HAVE GONE SEVERAL DEGREES
TOO WARM OVER SOUTHWEST NEBRASKA. SOUTHWEST FLOW MAY OVER COME
ADVANCING COLD FRONTAL PASSAGE OVER WESTERN NEBRASKA. DYNAMICS
ASSOCIATED WITH SYSTEM ON THURSDAY LOOK TO BE BE BETTER FOR SEVERE
WEATHER WITH FROPA. FRIDAY MAINLY QUIET WITH ACTIVITY TO THE
SOUTH AND EAST ALONG THE FRONTAL BOUNDARY. WAVE TO EJECT FROM
TROUGH OVER DESSERT SOUTHWEST ACROSS NORTHWEST NEBRASKA. COOL AND
CLOUDY DURING THE DAY SATURDAY WITH SOME MORNING SHOWERS MAINLY
NORTH AND NORTHEAST. EXTENDED MODELS BEGIN TO DIVERGE SUNDAY WITH
GFS SOUTH OF FORECAST AREA AND EURO LIFTING A WAVE ACROSS WESTERN
NEBRASKA. HAVE USED A BLEND TRENDING MORE TOWARDS EURO SLOWER
WETTER SOLUTION. A STRONGER MID LEVEL WAVE PROGGED ACROSS THE AREA
TUESDAY. LEFT REMAINDER OF FORECAST DRY WITH WEAK RIDGING INTO THE
NORTHERN PLAINS IN ADVANCE OF NEXT TROUGH DROPPING INTO DESSERT
SOUTHWEST TOWARDS MIDWEEK.
&&
.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING AND OVERNIGHT MAKE
IT A DIFFICULT FORECAST FOR THE TERMINALS. GENERALLY VFR CONDITION
THROUGH MOST OF THE NIGHT...EXCEPT IN THE VICINITY OF
THUNDERSTORMS...WHERE MVFR OR BRIEF IFR CONDITIONS WILL BE POSSIBLE.
LOOK FOR AMENDMENTS AND UPDATED FORECASTS AS MORE DEFINITE TIMING
IN KNOWN. BY MORNING...ALL MODELS IN AGREEMENT WITH STRATUS
DEVELOPING OVER WESTERN AND NORTH CENTRAL NEBRASKA...ENCOMPASSING
BOTH THE KLBF AND KVTN TERMINALS...ALTHOUGH HEIGHT VARIES BETWEEN
MODELS. DEVELOPMENT OF STRATUS HIGHLY DEPENDENT ON THUNDERSTORMS
MOVING EAST OF THE AREA...SO HAVE NOT GONE WIDESPREAD MVFR OR DOWN
TO IFR YET. TOMORROW STRATUS...IF IT DEVELOPS...WILL BE SLOW TO
ERODE...HOWEVER IT SHOULD LIFT...DURING THE LATE MORNING HOURS.
&&
.HYDROLOGY...
THE RIVER GAGE FOR THE NORTH PLATTE RIVER AT LEWELLEN WAS REPORTING
7.59 FEET THIS MORNING. THIS REMAINS ABOVE FLOOD STAGE...7.5 FEET.
UPSTREAM...LISCO HAS RETURN ABOVE 3.0 FEET...HAVING DROPPED TO 2.9
FEET LAST NIGHT...AND WITH ANTICIPATED RAINFALL TODAY AND TOMORROW
ALONG WITH RAINFALL EARLIER THIS WEEK...THE GAGE AT LEWELLEN MAY NOT
FALL MUCH BELOW CURRENT STAGE FOR SEVERAL DAYS. THEREFORE...PLANS
ARE TO KEEP FLOOD WARNING GOING. THIS WILL CONTINUED TO BE MONITORED
CLOSELY AS ADDITIONAL RAINFALL...POSSIBLY HEAVY...OVER THE NEXT FEW
DAYS MAY CAUSE THE RIVER TO RISE FURTHER.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 9 PM MDT
THIS EVENING FOR NEZ004-022-023-035-056>058-069.
&&
SHORT TERM/EXTENDED...POWER
AVIATION...MASEK
AVIATION UPDATE...SPRINGER
HYDROLOGIC DISCUSSION UPDATE...SPRINGERHazardous weather outlook, Jun 9, 2:34 PM MDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT WED JUN 9 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-102045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 334 PM CDT WED JUN 9 2010 /234 PM MDT WED JUN 9 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A RETURN OF MOIST SOUTHEASTERLY UPSLOPE FLOW WILL PROVIDE FOR ISOLATED THUNDERSTORM DEVELOPMENT TONIGHT...MAINLY WEST OF HIGHWAY 83. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...HOWEVER AN ISOLATED TORNADO CAN NOT BE RULED OUT...MAINLY WEST OF A MERRIMAN THROUGH NORTH PLATTE LINE THIS EVENING. AS A LOW LEVEL JET DEVELOPS LATER THIS EVENING...CONDITIONS WILL BE FAVORABLE FOR A CONVECTIVE COMPLEX TO DEVELOP AND MOVE EAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT. BESIDES THE ATTENDANT THREAT FOR LOCALLY HEAVY RAINFALL...A FEW OF THE STRONGEST STORMS COULD CONTAIN LARGE HAIL AND DAMAGING WINDS ACROSS THE REMAINDER OF THE OUTLOOK AREA OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE WEATHER WILL AGAIN BE POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. AS LATE AFTERNOON TEMPERATURES REACH THE LOWER 90S ACROSS SOUTHWESTERN NEBRASKA WITH LOWER TO MID 80S ACROSS NORTHWESTERN AND NORTH CENTRAL NEBRASKA...THE ATMOSPHERE WILL BECOME SUFFICIENTLY UNSTABLE FOR THUNDERSTORM DEVELOPMENT. THE MOST FAVORABLE AREA FOR SEVERE THUNDERSTORMS WILL BE NEAR AND NORTH OF HIGHWAY 2. THERE IS A DAILY CHANCE FOR THUNDERSTORMS FRIDAY THROUGH TUESDAY. THUNDERSTORMS APPEAR MOST LIKELY FRIDAY NIGHT INTO SATURDAY AS A STRONG DISTURBANCE LIFTS NORTHEAST FROM A DEEP UPPER LEVEL TROUGH IN THE DESERT SOUTHWEST. ALTHOUGH THE THREAT FOR LARGE HAIL AND DAMAGING WINDS WILL BE SOMEWHAT LESS...THE POTENTIAL FOR HEAVY RAINFALL WILL BE GREATER. DUE TO ALREADY MOIST SOILS FROM RECENT RAINFALL EVENTS...RAINFALL INTO THIS WEEKEND COULD CAUSE SOME RUNOFF CONCERNS WHICH WILL NEED TO BE MONITORED CLOSELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING WEST OF A MERRIMAN THROUGH NORTH PLATTE LINE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jun 9, 10:26 PM MDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1126 PM CDT WED JUN 9 2010 NEZ023-024-100515- GRANT NE-HOOKER NE- 1026 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT AND SOUTHERN HOOKER COUNTIES UNTIL 1115 PM MDT... AT 1020 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPRING VALLEY LAKE...OR 16 MILES NORTH OF ARTHUR...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... GREEN LAKE AROUND 1030 PM MDT. EAST CODY LAKE AROUND 1050 PM MDT. HIGHWAY 97 MILE MARKER 50 AND HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 1105 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, Jun 9, 11:12 PM MDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1212 AM CDT THU JUN 10 2010 NEZ004-094-100615- SHERIDAN NE-WESTERN CHERRY NE- 1112 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 1215 AM MDT... AT 1110 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLINTON...OR 7 MILES EAST OF RUSHVILLE... MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... INTERSECTION OF HIGHWAY 27 AND MILLS ROAD AROUND 1120 PM MDT. GORDON AROUND 1125 PM MDT. HIGHWAY 20 MILE MARKER 110 AROUND 1130 PM MDT. INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD AROUND 1145 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 9, 11:47 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1247 AM CDT THU JUN 10 2010 NEZ094-100645- WESTERN CHERRY NE- 1147 PM MDT WED JUN 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL 1245 AM MDT... AT 1143 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...OR 11 MILES EAST OF GORDON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HIGHWAY 61 CROSSING THE NIOBRARA RIVER AND INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD AROUND 1210 AM MDT. MEDICINE LAKE AROUND 1235 AM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jun 10, 1:16 AM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 216 AM CDT THU JUN 10 2010 NEZ024-025-036-100800- HOOKER NE-MCPHERSON NE-THOMAS NE- 216 AM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOOKER...SOUTHWESTERN THOMAS AND NORTHERN MCPHERSON COUNTIES UNTIL 300 AM CDT/200 AM MDT/... AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF SCHNICK LAKE...OR 10 MILES NORTHWEST OF TRYON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HIGHWAY 97 MILE MARKER 40 AROUND 235 AM CDT. HIGHWAY 97 MILE MARKER 50 AROUND 150 AM MDT. HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 155 AM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Special weather statement, Jun 10, 1:19 AM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 219 AM CDT THU JUN 10 2010 NEZ037-038-059-100800- CUSTER NE-LINCOLN NE-LOGAN NE- 219 AM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN... NORTHWESTERN CUSTER AND SOUTHEASTERN LOGAN COUNTIES UNTIL 300 AM CDT... AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF GANDY...OR 7 MILES SOUTHEAST OF STAPLETON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HIGHWAY 92 MILE MARKER 240 AROUND 225 AM CDT. ARNOLD AROUND 240 AM CDT. HIGHWAY 92 MILE MARKER 260 AROUND 255 AM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
Special weather statement, Jun 10, 1:22 AM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 222 AM CDT THU JUN 10 2010 NEZ025-026-037-100800- BLAINE NE-LOGAN NE-THOMAS NE- 222 AM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN THOMAS...SOUTHWESTERN BLAINE AND NORTHERN LOGAN COUNTIES UNTIL 300 AM CDT... AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF HIGHWAY 83 CROSSING THE DISMAL RIVER...OR 12 MILES NORTH OF STAPLETON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HIGHWAY 83 MILE MARKER 130 AROUND 235 AM CDT. HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 240 AM CDT. HALSEY AROUND 300 AM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:12 PM MDT | River Flood Warning | LBF | Garden, Keith | 4 days |
| Jun 10, 12:20 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 40 min |
| Jun 10, 12:57 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 48 min |
| Jun 10, 1:37 AM MDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 38 min |
| Jun 10, 2:00 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 45 min |
| Jun 10, 2:04 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jun 10, 2:42 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 48 min |
| Jun 10, 2:45 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, McPherson, Thomas | 45 min |
| Jun 10, 2:55 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 50 min |
| Jun 10, 3:10 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 50 min |
| Jun 10, 3:28 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Loup, Rock | 47 min |
| Jun 10, 3:29 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Logan, McPherson, Thomas | 46 min |
| Jun 10, 3:45 AM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 45 min |
| Jun 10, 3:58 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Loup, Rock | 47 min |
| Jun 10, 4:10 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 50 min |
| Jun 10, 4:47 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Holt, Loup, Rock | 43 min |
| Jun 10, 5:27 AM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 48 min |
| Jun 10, 7:36 AM MDT | Areal Flood Advisory | LBF | Blaine, Brown, Cherry, Holt, Loup, Rock and 1 more | 6 hr |
| Jun 10, 2:25 PM MDT | Flood Watch | LBF | Blaine, Boyd, Brown, Cherry, Garfield, Holt and 4 more | 4 days |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.